# SDR HEEA079422

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,395 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill Assy
- Part number: 204040379003
- Part serial: A3177
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX QUILL ASSY LEAKING. REPLACED WITH SERVICEABLE PART.
